Everest Base Camp Trek with Island Peak Climbing

Days

17

Save

$ 700

Price from

$2800

Overview

EBC Trek with Island Peak Climbing is best suited for those who are seeking trekking and climbing experiences. No worries , our Sherpa climbing guides will be there to help you every step of the way.

The trek takes you all the way to Everest Base Camp at 5364m. It has been the launch pad for Everest Summit for many a climbers since Edmund Hillary and Tenzing Norgay Sherpa. You will also climb Kala Patthar (5643m) which is a 2 hours climb from Gorakshep to see the amazing view of Mt. Everest.

On your way back you will approach the Island Peak, one of the most popular trekking peaks, standing 6189m tall. Climbing Island Peak will be a challenging ordeal as you will have to learn to use ice axe, glacier walking and tackle rock and ice.

You will also visit Namche Bazaar and Lukla, two Sherpa capitals, to learn more about Sherpa culture and hospitality.

Everest Base Camp Trek with Island Peak Climbing Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Day 2: Phakding (2610m) to Namche (3440m)

Day 3: Aclimization at Namche (3440m)

Day 4: Namche Bazar to Tengbuche Monestry (3860m)

Day 5: Tengbuche Monastery (3860m) to Dingboche (4360m)

Day 6 Acclimatization at Dingboche (4360m)

Day 7: Dingboche (4360m) to Lobuche (4940m)

Day 8 Lobuche – Gorakshep(5170m) - Everest Base Camp(5300m)-Gorakshep

Day 9: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Itinerary

Day 1: Kathmandu (1300m) to Phakding (2610m)

Duration

7 hours

Transportation

Car, Plane, Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Phakding

Highlights: Thrilling air journey to Lukla.

05.00 am: Pick up from your hotel to airport.

05.30 am: Arrive in Kathmandu’s domestic airport to catch your flight to Lukla.

06.30 am: Fly to Lukla (2840m).

07.00 am: Arrive in Lukla airport. Collect the luggage and prepare for the trek. It will take around 30 minutes to come out from the Airport. Breakfast in Lukla. And, start your trek after breakfast.

8.00 am Start trek to Chheplung (2660m) for two hour. Note: You will see Kusum Khanguru Peak on right hand sight.

10.00 am: Arrive in Chheplung (2660m). And continue the trek to ThadoKosiGaon(2580m). Continue the trek to Ghat (2590m) for 1 hour.

11.00 am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). It will take about 2 hours. You will see beautiful green hill during the trek.

01.00 pm: Arrive in Phakding (2610m). Rest & Relax.

NOTE: Lunch & dinner in the hotel in Phakding (2610m)

Day 2: Phakding (2610m) to Namche (3440m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Namche Bazar

Highlights: Mountain views and Sherpa villages

08:00 am: Start the trek after breakfast to TokTok (2760m) for 1 hour.

09.00 am: Arrive in Toktok(2760m) and continue the trek to Bengkar(2710m) for 30 minutes. Note: You can see Thamserku(6618m) mountain on your right hand sight.

09:30 am: Arrive in Benker(2710m). From Bengkar, you can see the view of Thamserku(6618m) on front right. Continue the trek toMonjo(2840m) for 1 hour.

10.30 am: Arrive in Monjo(2840m). You can see the Khumbila Peak(5765m) from Manju. Buddhists believe that it is the holy Himalaya and restricted to climb. NOTE: We will registered and buy the Sagarmatha (Everest) National park entry permit here(Included in fees charged), we then continue the trek to Jorsalle (2810m) for 30 minutes.

11.00 am: Arrive in Jor Salle (2810m) and lunch.

11.30 am: Start the trek after lunch to Hilary Bridge for 40 minutes.

12.10 pm: Hilary bridge and start uphill trek to Namche(3440m). Will test your fitness.

03.00 pm: Arrive in Namche Bazar(3440 m). Check in hotel, Enjoy the scenic Namche Bazar and splendid view of Kongde(on front), Kusumkhan and Thamserku(at back). Overnight in Namche.

Day 3: Aclimization at Namche (3440m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel in Namche

Highlights: Exploring natural and cultural beauty of Everest region.

Hiking to Everest View hotel 3900m. It is 2.5 hrs uphill treks. Rest and explore the area. This point offers beautiful views of Kwangde, Thamserku, Kusum Kanguru, Kangtega, Ama Dablam, Island Peak, Peak 41, Lhotse, Lhotse Shar, Nuptse, Everest, Tabuche peak, Cholatse peak, Khumbila etc..

Back to hotel.Lunch& Dinner in hotel.

Note: Every Friday and Saturday, do not forget to visit the local marker fair to shop for goods on cheap price.

Day 4: Namche Bazar to Tengbuche Monestry (3860m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Tengbuche

Highlights: Mountain views , villages and Monastery.

08.00 am: Start the trek after breakfast to Kyagjuma(3570m) and continue the trek to Sanasa(3650m) for 1.3 hours walk. You can have option of other trekking destination from Sanasa(3650m). But, we continue our treks to PhunkiTenga(3250m).

09.30 am: Arrive in Sanasa. We continue downhill trek to PhunkiTenga(3250m) for one hour.

10.30 am: Arrive in PhunkiTenga(3250m) and lunch break.

11.00 am: Start the uptill trek to Tengbuche Monastery(3860m) for 3 hrs.

02.00 pm: Arrive in TengbucheMonastery(3860m) and overnight.

Note: You can see the beautiful views of Everest(8448m), Nuptse, Ama Dhablam and many more. Dinner at hotel.

Day 5: Tengbuche Monastery (3860m) to Dingboche (4360m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch,Dinner

Accommodation

Lodge/Hotel at Dingboche

Highlights: Amazing mountain view

08:00am: Start downhill trek to Deboche(3770m) for 30 minutes and continue the trek to Pangboche(3930m) for 1 hour.

09.30am: Arrive in Pangboche(3930m) and continue the trek to Shomare(4070m).

10.30am: Arrive in Shomare(4070m). You will have your lunch here.

11.00am: Start the trek to Dingboche (4360m).

01.00 pm: Arrive at Dingboche (4360m), Check in hotel and overnight at Dingbuche. Dinner at Hotel.

Day 6 Acclimatization at Dingboche (4360m) :Day 6 Acclimatization at Dingboche (4360m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Dingboche

Highlights: Amazing view and rest day

Trek to Nagarjuna(5000m) for 4 hours and see the beautiful views of Amadablam, Makalu, Barunche, Chopolo II, Merapeak.

Or you can trek to Chukung Village(4750m) for 3 hours and explore the village. It will take 2 hours to be back from either Nagarjuna or Chukung village.

Day 7: Dingboche (4360m) to Lobuche (4940m)

Duration

5 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/Hotel at Lobuche

Highlights: Feeling the altitude.

08.00 am: Start the trek after the breakfast to Dugla(4600m) for 2 hours.

10.00 am: Arrive at Dugla(4600m) and tea break.

11.00 am: Start the uphill trek to Lobuche (4940m) for 3 hours.

02.00 pm: Arrive at Lobuche(4940m) and check in hotel. Lunch and dinner at hotel. Overnight in Lobuche(4940m).

Note: You can see amazing view of Nuptse, Cholatse and Taboche Peak(6495m).

Day 8 Lobuche – Gorakshep(5170m) - Everest Base Camp(5300m)-Gorakshep:Day 8 Lobuche – Gorakshep(5170m) - Everest Base Camp(5300m)-Gorakshep

Duration

8 hours

Transportation

Trekking

Meal

Breakfast/Lunch/Dinner

Accommodation

Hotel/Lodge at Gorakshep

Highlights: Mt. Everest Base Camp

08.00 am: Start the trek after breakfast to Gorakshep(5170m). It is 3 hours’ uphill trek.

11.00 am: Arrive in Gorakshep (5170m). Check in hotel and lunch at hotel.

12.00 pm: Start trek to Everest Base Camp (5300m) for 3 hours.

03.00 pm Arrive in Mt. Everest Base Camp (5300m).

NOTE: You will see the views of Nuptse, Everest south shoulder, Chamgtse(7543m) Lingtren(6713m), Khumbutse(6639m) and Mt. Pumori(7138m) on left hand sight. We won’t spend more than 30 minutes because of windy condition.

3.30 pm: Back to Gorakshep(5170m) for 2 hours.

5.30 pm: Arrive in hotel and Dinner at Hotel. Overnight in Gorakshep(5170m).

Day 9: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Duration

8.5 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/ Lodge at Pheriche

Highlights: Amazing view of Everest

04.00 am: Wake up and uphill trek to Kalapatthar(5545m) for 2 hours.

Note: You can see beautiful sunrise view and mountain likes Everest, Nuptse, Mt Pumori, Amadablam etc. We will rest for 30 minutes.

06.30 am: Start downhill trek back to Gorekshep(5170m) for 1 hour.

07.30 am: Arrive in hotel and breakfast.

08.30 am: Start downhill trek back to Pheriche (4280m): 6 hours

10.30 am: Arrive in Lobuche (4940m) and continue the trek to Dughla (4600m) for 2 hours.

12.30 pm: Arrive in Dughla and Lunch at Dughla (4600m).

01.00 pm: Start the trek to Pheriche (4280m) for 2 hours.

03.00 pm Arrive in Pheriche (4280m). Check in hotel and Overnight in Pheriche. Dinner at hotel.

Price & Terms

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW